# SDR CA000905015

- Difficulty date: August 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,957 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Condition: Malfunctioned
- Location: Engine
- Component: P.T. Governor
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE RUNNING ON THE GROUND AT 100% N2 THE PILOT PULLED COLLECTIVE. AS HE PULLED IN POWER THE ROTOR RPM DROPPED TO 80%, ALL AIR LINES WERE LEAK CHECKED, GOVERNOR REPLACED & THE PROBLEM WENT AWAY.
